MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/wnf.0000000000000023

Медицинская библиотека · Clinical neuropharmacology · 2014

Tendon rupture as an adverse effect of rasagiline.

Lefaucheur Romain, Fetter Damien, Gaillon Gaëlle, Borden Alaina, Maltête David

Клинический случайСтатьяПеревод в очереди

Аннотация

A 66-year-old woman with advanced Parkinson disease (PD) was referred to our center for an adjustment of her antiparkinsonian medication. To reduce daily off-time, we introduced rasagiline 1 mg/d. Three days after starting this new treatment, she presented with intense arthralgia that symmetrically affected the shoulders, hands, and hips without myalgia. Ten days later, while walking, she experienced acute pain on the inner side of her right thigh, with the absence of any trauma. Findings of ultrasonography confirming the diagnosis of partial avulsion of the right harmstrings. Rasagiline was stopped immediately, and the arthralgia disappeared within 48 hours and did not recur. To our knowledge, this is the first reported case of a spontaneous tendon rupture possibly caused by rasagiline. Our observation emphasizes that, although often well tolerated, rasagiline may cause muscle and joint complications that could increase disability in patients with PD.

Для цитирования: Lefaucheur Romain, Fetter Damien, Gaillon Gaëlle, Borden Alaina, Maltête David. Tendon rupture as an adverse effect of rasagiline.. Clinical neuropharmacology. 2014. DOI: 10.1097/wnf.0000000000000023.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.